Copepoda source details

NameMauchline, J.. 1988. Taxonomic value of pore pattern in the integument of calanoid copepods (Crustacea). Journal of Zoology, London 214(4):697-749.
AuthorsMauchline, J.
Year1988
TitleTaxonomic value of pore pattern in the integument of calanoid copepods (Crustacea).
JournalJournal of Zoology, London
Suffix214(4):697-749.
Type Publication
NoteThe World Of Copepods (T. Chad Walter)
Taxa
(2)
Checked: verified by a taxonomic editorDiaixidae Sars G.O., 1902 (additional source)
Checked: verified by a taxonomic editorDiaixis Sars G.O., 1902 (additional source)
Export toRIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Edit
history
Date   action   by
2013-01-12 18:30:12Z  created  db_admin
 [Back to search]